# SDR DLM11021435

- Difficulty date: December 13, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N805DE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,540 hours, 6,233 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Primary Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT 5000 FT,  FLAPS AT 15 AUTOPILOT NR 2 ENGAGED. RECEIVED STAB OUT OF TRIM AND STAB IN MOTION ALERTS.  DISCONNECTED AUTOPILOT AND A/C PITCHED UP 20 DEGREES. MANUALLY TRIMED STAB OK.   CHECKED ELEVATOR RIGGING PER MM CHECKS OK.  CHECKED HI RATE STAB TRIM OPERATION,  ALL OK.  REPLACED PRIMARY TRIM CONTROL VALVE PER MM 27- 43-40-4,  NO LEAKS NOTED.  RAN FUNCTION TEST OF HORIZONTAL STAB TRIM RATE AND ADJUSTMENT AND TEST SYST CHECKS OK.
